# SDR CALA2016080900509

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 97,657 hours, 15,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 4D TO 6D FLOOR PROXIMITY EMERGENCY LIGHT FOUND DIM. CABIN EMER LT BATTERY PACK.  REPLACED AND SEAT 4D TO 6D FLOOR PROXIMITY EMER LT TEST CARRIED OUT NORMAL AS PER AMM 33-51-07.
